# SDR RRXA98133

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2759472
- Condition: Corrosion
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FLOORBEAM 2 EACH LOCATIONS, STA 1700 AT BL 0 AND LBL 34.  REMOVED DAMAGED SECTIONS, TREATED AREAS IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED 2 EACH DOUBLER REPAIRS AT BL 0, AND LBL 34, IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04736.
